# SDR FDEA201304050733

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 79,948 hours, 28,898 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

RECEIVED "CARGO FIRE LWR FWD" &  "DISCH CARGO AGENT" MESSAGES.  MANUAL CARGO FIRE TEST &  RESETTING CARGO SMOKE DETECTOR & LIGHTS CIRCUIT BREAKER.  DID NOT EXTINGUISH FWD 1 AGENT DISCHARGE SWITCH WAS PRESSED, RESULTING IN LOW LIGHTS FOR FWD1 &  AFT1. FIREX   R & R FIRE EX CONTAINER 1 REF AMM 26-22-01-4  THRU STEP 3.B.(3)(K).AWAITING AVIONICS CHECKS FOR CLOSEOUT.
